# SDR CA070703002

- Difficulty date: May 9, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,869 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Part number: M3548
- Condition: Sheared
- Location: Magneto
- Part time: 1,272 hours
- Component: Magneto, Slick, 4370
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) A STUDENT PILOT NOTICED THAT THE ENGINE WOULD NOT RUN WHEN THE RT MAGNETO WAS SELECTED. MAINT WAS CALLED AND THE RT MAGNETO WAS REMOVED FROM THE ENGINE AND DISSASSEMBLED. THE ROTOR WAS FOUND SHEARED AT THE CAM ROTOR SLOT. (TC NR  20070703002)
